Awful Pain
I don’t like pain management, because I see different doctors each month.  Because they don’t remember my case, they can’t tell if I’m better or worse.  I don’t take opioid meds or anything controlled, so I don’t know why doctors want to restrict meds.  None of these meds make me feel “good”.  I understand getting off of any “dizzy” causing medicines.  But, he wants me to reduce a med I’ve been on for years.  Oh, well.  I may try it for a couple of weeks and see what happens.  I can always add it back.  All days are painful, but I’m having awful pain.
Sometimes I’ve read that chronic migraines can be affected by too much medicine.  Maybe this pain management doctor wants to try lowering dosages to see if the headaches will improve.  This seems like a scary thing to try, because I could feel worse.
My migraines have been killing me for the last three days.  I’ve done nothing!  I hate this!  So much joint pain, too. Isn’t there some solution?  Doctors don’t really know what to do.  At least I have my dog.  Archie stays right with me.  The cute little pup is so cuddly.  He’s my cuddle-buddy!
@2016, copyright Lisa Ehrman
Awful Pain

6 thoughts on “Awful Pain

  • June 26, 2016 at 8:41 pm
    Permalink

    Aw, sorry you're having such a rough time. Missed you in church, David's playing was such a blessing this morning! Does the medication the doctor told you to cut back list dizziness as a possible side effect? If not, maybe you shouldn't cut back much. Perhaps the dizziness is just an inner ear problem?

    I'll have some random dizziness every now and then. And I also now have spells of sounds being too loud, like my ears are overly sensitive. (This makes me irritable and sort of grates on my nerves.) I self-diagnosed as “hyperacusis,” and it is strongly associated with tinnitus, which I definitely have! But I do get a hearing test every year – I have some loss in the mid-range seems to have a hereditary factor, as my aunt and cousin both have this too, and theirs is mid-range loss, not on the ends of the curve like you would see from age-related hearing loss. But I've already had my appt for this year, so it will have to wait until next yr 🙂

    I'm so thankful Archie provides you with companionship and cuddles! This picture of him is adorable. I'm sure his cute little face and antics cheer you up. As you can probably tell, I'm an animal lover! Don't know what I'd do without my little baby, but she's getting so old now (13 yrs), and that makes me sad!

    Take care, praying for improvement soon!!!

    Reply
  • June 26, 2016 at 9:44 pm
    Permalink

    Thanks 🙂 My med does list dizziness as a side-effect, so we'll see if there is a change? I'm sorry to hear that you deal with dizziness, too. Your dizziness sounds different from mine, but there are so many causes and they're all so bad. I hope you don't lose any more hearing:( Pups are just the best companions! Thanks for the prayers 🙂

    Reply
  • June 26, 2016 at 11:17 pm
    Permalink

    I am so sorry you are in so much pain. I will definitely be praying for you. Pain makes life difficult. God Bless

    Reply
  • June 27, 2016 at 5:22 pm
    Permalink

    Hi Lisa. I am truly sorry to hear you are in so much pain. I can relate. I often have sinus infections and it definitely takes a toll on your quality of life. You are in my thoughts and prayers. Best wishes, Darlene

    p.s. My granddaughter would like me to send her well wishes too.

    Reply
  • June 27, 2016 at 10:12 pm
    Permalink

    I'm sorry to hear that you're sick a lot with sinus infections. I had these often when I was younger, and they are so miserable! Thank you and your sweet granddaughter for your kind wishes 🙂

    Reply

Leave a Reply

%d bloggers like this: